# SDR SWAA2024102149409

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 62,510 hours, 37,428 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Fastener
- Condition: Loose
- Location: Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RE- INSPECTION FOUND A TOTAL OF 32 LOOSE/ PULLED FASTENERS. OUT OF LIMITS PER SRM 54-10-01-1A-2.<[01] REMOVED AND REPLACED #1 ENGINE INLET COWL IAW AMM 71-11-01; REF. 71-11-01-JIC TTG8Q00P2JNU ACOUSTIC PANEL AREA LOSS IS LESS THAN 1.
